MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMPHASYS; HIP INSTRUMENT - IMPACTOR

DEPUY IRELAND - 3015516266 EMPHASYS; HIP INSTRUMENT - IMPACTOR
Catalog Number 481201550
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when the emphasys cup was threaded onto the inserter, the cup did not fully lock and rotated slightly upon insertion into the acetabulum.There was no problem with the cup; it threaded onto another impactor without issue and was implanted.All available information has been disclosed.

Brand Name
EMPHASYS
Common Device Name
HIP INSTRUMENT - IMPACTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25243794
Report Number1818910-2026-09110
Device Sequence Number21488662
Product Code HWA
UDI-Device Identifier10603295504061
UDI-Public(01)10603295504061(10)PC5883369
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number481201550
Device Lot NumberPC5883369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer05/28/2026
06/18/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/01/2026
06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown